# SDR 07FDEA02082

- Difficulty date: June 7, 2007
- Submitted: June 19, 2007
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11F
- Aircraft serial: 48458
- Aircraft time: 43,314 hours, 11,654 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ADA3139503
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

APPROXIMATELY AT STA 6-100, LONGERON 40L FOUND EXISTING REPAIR.  EXISTING REPAIR AT STA 6-100, LONGERON 40L EVALUATED AND FOUND NOT CARRIED OUT AS   PER SRM 53-20-00 FIG 2 VOL I.  REPAIR CARRIED OUT AS PER FEDEX EA 1-5330-112421A - FUSELAGE, PLATES AND SKINS, EXISTING REPAIR AT FUSELAGE STATION 1129 L40L AND L43L - INTERIM.  CLASSIFIED AS MAJOR REPAIR AS PER FEDEX GMM 6-2-100.
